# SDR AWXA200300930

- Difficulty date: August 14, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 51,466 hours, 36,833 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 65C26309
- Condition: Cracked
- Location: Pylon Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A 2.8750 INCH CRACK WAS FOUND ON NR 2 ENGINE PYLON FAIRING SUPPORT NAC STA 259.38. MAINTENANCE REMOVED CRACKED FAIRING SUPPORT; FABRICATED A NEW REPLACEMENT SUPPORT ANGLE; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PARA. D.
